# SDR ASOA2012122102711

- Difficulty date: November 30, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 24,333 hours, 22,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT LBL 45.0 BETWEEN FS 559+80 TO 559+112.  REPAIRED IAW REO 601R-53-51-209.
